Thank you, Thank you for saving my life by pummeling Myeloma.
But at the same time Revlimid, you are ruining what’s left of my ruined life!
I am a house-bound, bathroom prisoner more than ever now…
I’ve discovered it’s YOU Revlimid!
YOU are the cause of my “chew and poo” lifestyle!
I’ve tried to eliminate (ha! no-pun/pun intended!) so much from my daily ingestion to figure out why I have spontaneous volcanic GI issues.
I try to eat well, then it alllllllll goes through me.
I’ll even “starve” myself, just so I can leave the house.
I eat light, healthy, bland, and that too goes through me.
I think I’m fine, then suddenly…cramps! and I am not fine at all.
If anyone is looking for me in the house, they know where to find me… and it’s not out riding a horse!
Whatever I do regarding eating, I’ve finally discovered it’s YOU my life saving Revlimid- you are the cause of awful, unpredictable, volcanic GI distress!
You are my nemesis, yet my best friend and ally. Ugh!
Recently, as an experiment, I stopped taking Dexamethasone, Acylovir, Mepron, etc, thinking it was one of those meds aggravating my GI system… as I really didn’t think it was you Revlimid that was causing my intestinal distress. But nothing changed! The crazy volcanic reactions continued…
Seriously, I’ve read online about everything Myeloma since 12/30/2009… and just now stumbled upon this incredibly relevant ah-ha moment video: #AskDrDurie: How can Revlimid’s diarrhea side effect be handled?
How had I missed this?! Dang you life-saving Revlimid! It’s YOU! Now I know who’s the “chew and poo” culprit!
I’ve heard other MM patients talk about their diarrhea issues, but it just didn’t sink in that it was you Revlimid causing me all this distress. I did fine on 10mg of Rev during initial treatment early 2010. But
thinking back… that must have been because I was so corked up from
40mg of (4-days on) Dex!!! I had quite a time with GI reactions when hospitalized at City of Hope, but that was from all the high-dose Melphalan and the entire stem cell transplant process and neutropenic crash. (And I think they had me on Lomotil.)
So it must be that over time, my GI has begun to rebell. I “forget” that I have been back in treatment for a year.. and my GI system is so much different now and dang it, so much more sensitive! Not to mention, it’s over 4 1/2 years I’ve been in (almost) continuous treatment!
And so, I must accept that “chew and poo” is here to stay and start trying out everyone’s anti-diarrhea recommendations and medications. I’ve been so reluctant to add another chemical or prescription to my system, but I give up… it’s a quality of life issue now!
Hello Imodium, Tums, Pepto Bismal, Kaopectate, and RX strength Lomotil.
Fellow MM-er’s, please let me know what works best for you and possible side effects of each! I am not very brave at trying new meds anymore!
So now I know it’s YOU Revlimid that causes unpredictable, volcanic diarrhea! But I still love you Revlimid since you brought me back from death’s doorstep in 2010 and you continue to stomp and chomp myeloma outta my cancerous system!
Live happy, live well, and make a difference somewhere, somehow, with someone or something as often as you can!